# SDR USAA040556

- Difficulty date: September 7, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,571 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCH LONG, FS 867 PLUS 2 STRINGER 24R.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
